# SDR SWAA2014051327890

- Difficulty date: May 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 35,101 hours, 20,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT WINDOW UPPER C - D FRAME POST CRACKED.  REPAIRED FRAME POST IAW SRM.
